# SDR SWIA201641721

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 30,980 hours, 26,533 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AFTER TAKING OFF AND CLIMBING THRU FL 600 THE CREW HEARD A THUMP AND THE NR 1 ITT STARTED FLASHING RED FOLLOWED BY AN ENGINE VIBRATION.  CREW SHUT THE ENGINE DOWN AND RETURNED TO DEPARTURE.  CREW DECLARED AN EMERGENCY. THE EXCEEDANCE PAGE OF THE MDC SHOWED THE NR 1 ENGINE GOING TO 1233 DEG C FOR 5.1 SECONDS FOLLOWED BY A SECOND EVENT OF 1219 DEG C FOR 14 SECONDS.  R & R LT ENGINE IAW AMM.  OPS CHECKS AND LEAK CHECKS GOOD.
